Integration over tropical plane curves and ultradiscretization

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this article we study holomorphic integrals on tropical plane curves in view of ultradiscretization. We prove that the lattice integrals over tropical curves can be obtained as a certain limit of complex integrals over Riemann surfaces.

Original languageEnglish
Pages (from-to)112-148
Number of pages37
JournalInternational Mathematics Research Notices
Issue number1
Publication statusPublished - 2010
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Integration over tropical plane curves and ultradiscretization'. Together they form a unique fingerprint.

Cite this